Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes shoulder pain during infertility treatment?

I am going thru IVF- had 2 embryos implanted on 5/25. The very next day had severe--severe-- pain in left shoulder--it lasted 2 days and went away. Just had first hcg test and level is low 19.7. I have been reading today on the web that shoulder pain could indicate an ectopic pregnancy. Could the shoulder pain be a symptom even though it was 2 weeks ago? I am also nauseous but otherwise feel fine. No bleeding or cramping at all. Should I be worried? Thank you.
Asked On : Wed, 9 Jun 2010
Answers:  1 Views:  563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Yes,ruptured ectopic can cause shoulder pain.However it is an acute emergency and can lead to death if not treated immediately.Other causes of shoulder pain can be gall bladder stone or inflammation,bursitis ,neck pain,referred pain from diaphragm etc.You should get it checked .
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor